I have hypothyroidism and i guess that's what effects my weight :(.. I went on Apidex-P 13 Days ago almost 2 weeks.. I only lost 5 Pounds.Its weird because I lost 7 and one day i will gain one and then lose it and then gain it again..I been reading the reviews and it seems like everyone lost a lot but i haven't lost that much.I watch what I eat but sometimes I will cheat here and there by having sweets.I don't exercise because i have no time.I am 5"3" I used to weight 164 Lbs and now I am 159 Lbs.. I just want to know how i should lose the weight like others on here that seem to lose it with out doing much and why I lose 2 pounds then gain them again every couple of days?
hi - please tell me that you've quit the apidex. that kind of stuff isn't good for you. what's good for you is a bit of exercise and eating right. frankly, all i do in the exercise department is walk about 2 miles each week in one fell swoop.
i see this question about weight over and over again online. i wonder why the thyroid drug companies don't address it once and for all. i guess they're just too scared, since they had to put the warning "do not use for weight loss" on their products. that stupid issue came from the fact that once thyroid medication is started, most people can get back to their previous healthy metabolism, so people started thinking that all hypothyroidism is is being (excuse me) fat, and then doctors started prescribing thyroid medication just for weight loss - dumb, dumb, dumb.
we on this site are on thyroid medication because our thyroids are dysfunctional, which affects our whole body (yes, that includes our weight). anyway, hypothyroidism causes weight gain - fact. if you get treated with thyroid medication, you will be more successful with your weight - also fact.
make sure that you're on the proper amount of thyroid medication. my doctor says that her target range for the tsh is 1.0 to 2.0. don't listen when the doctor says, "everything's fine." ask what the measurements are. be an assertive consumer, and work for your health!
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 3 answers
Posted 5 Feb 2013 • 2 answers
Posted 12 Jan 2016 • 0 answers
Adipex-P - I began taking Apidex 12 days ago and was noticing a lititle weight loss initially. Total
Posted 25 Jun 2016 • 0 answers
Posted 11 days ago • 0 answers